The Stacks Project


Bibliography item: KatzMazur

authorKatz, Nicholas Michael and Mazur, Barry
titleArithmetic moduli of elliptic curves
year1985
typebook
publisherPrinceton University Press
seriesAnnals of Mathematics Studies
volume108
addressPrinceton, NJ
pagesxiv+514

BibTeX code

You can use the following code to cite this item yourself.

@book{KatzMazur,
  author = {Katz, Nicholas Michael and Mazur, Barry},
  title = {Arithmetic moduli of elliptic curves},
  year = {1985},
  publisher = {Princeton University Press},
  series = {Annals of Mathematics Studies},
  volume = {108},
  address = {Princeton, NJ},
  pages = {xiv+514},
}